# SDR P5CA9500452

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND LEFT BODY GEAR DOOR GROUND RELEASE CABLE BROKEN.  REPLACED CABLE.
